# SDR USAA960689

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING B-CHECK, EDDY CURRENT INSPECTION, FOUND .120 INCH CRACK LOWER FORWARD CORNER OF FORWARD SERVICE DOOR LOWER CUT OUT IN RADIUS SKIN.  INSTALLED DOUBLER AND REWORKED PER EA AND SRM.  REPAIRED PER EA 41649, SRM 53-30-3 FIG 32.  (M)
